Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 47, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 4:17 PM CDT for 4 counties in Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 4:17 PM CDT (21:17 UTC)
- Expired
- May 6, 2024, 5:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Barber County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 91 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:05 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
620
WUUS53 KDDC 062117
SVRDDC
KSC007-033-097-151-062200-
/O.NEW.KDDC.SV.W.0047.240506T2117Z-240506T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
417 PM CDT Mon May 6 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Kiowa County in south central Kansas...
Northwestern Barber County in south central Kansas...
Northeastern Comanche County in south central Kansas...
Southwestern Pratt County in south central Kansas...
* Until 500 PM CDT.
* At 417 PM CDT, a severe thunderstorm was located near Wilmore,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Belvidere around 425 PM CDT.
Croft around 430 PM CDT.
Other locations in the path of this severe thunderstorm include
Cullison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3726 9915 3732 9926 3771 9896 3756 9861
TIME...MOT...LOC 2117Z 220DEG 38KT 3737 9916
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ4 follow-up statements
208
WWUS53 KDDC 062126
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
426 PM CDT Mon May 6 2024
KSC033-062136-
/O.CAN.KDDC.SV.W.0047.000000T0000Z-240506T2200Z/
Comanche KS-
426 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMANCHE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3738 9902 3738 9914 3741 9919 3771 9896
3758 9865
TIME...MOT...LOC 2126Z 220DEG 38KT 3744 9908
$$
KSC007-097-151-062200-
/O.CON.KDDC.SV.W.0047.000000T0000Z-240506T2200Z/
Kiowa KS-Barber KS-Pratt KS-
426 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KIOWA...NORTHWESTERN BARBER AND SOUTHWESTERN PRATT
COUNTIES...
At 426 PM CDT, a severe thunderstorm was located very near Belvidere,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Croft around 430 PM CDT.
Other locations in the path of this severe thunderstorm include
Cullison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9902 3738 9914 3741 9919 3771 9896
3758 9865
TIME...MOT...LOC 2126Z 220DEG 38KT 3744 9908
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ853
WWUS53 KDDC 062130
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
430 PM CDT Mon May 6 2024
KSC007-097-151-062200-
/O.CON.KDDC.SV.W.0047.000000T0000Z-240506T2200Z/
Kiowa KS-Barber KS-Pratt KS-
430 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KIOWA...NORTHWESTERN BARBER AND SOUTHWESTERN PRATT
COUNTIES...
At 430 PM CDT, a severe thunderstorm was located near Belvidere,
moving northeast at 45 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Croft around 435 PM CDT.
Cullison around 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9902 3743 9912 3746 9915 3771 9896
3758 9865
TIME...MOT...LOC 2130Z 220DEG 38KT 3747 9904
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ445
WWUS53 KDDC 062141
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
441 PM CDT Mon May 6 2024
KSC007-097-151-062200-
/O.CON.KDDC.SV.W.0047.000000T0000Z-240506T2200Z/
Kiowa KS-Barber KS-Pratt KS-
441 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL KIOWA...NORTHWESTERN BARBER AND SOUTHWESTERN PRATT
COUNTIES...
At 441 PM CDT, a severe thunderstorm was located near Cullison,
moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Cullison around 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3743 9894 3750 9909 3756 9908 3771 9896
3758 9865
TIME...MOT...LOC 2141Z 220DEG 38KT 3756 9894
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ592
WWUS53 KDDC 062153
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
453 PM CDT Mon May 6 2024
KSC007-097-151-062203-
/O.EXP.KDDC.SV.W.0047.000000T0000Z-240506T2200Z/
Kiowa KS-Barber KS-Pratt KS-
453 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIOWA...
NORTHWESTERN BARBER AND SOUTHWESTERN PRATT COUNTIES WILL EXPIRE AT
500 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Pratt and Stafford counties.
&&
LAT...LON 3743 9894 3750 9909 3756 9908 3771 9896
3758 9865
TIME...MOT...LOC 2153Z 220DEG 38KT 3764 9885
$$
KBJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 46 minutes earlier. Its key messages:
- Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
- Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
- Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
- A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 3:31 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 331 PM CDT Mon May 6 2024 .KEY MESSAGES... - Strong to severe storms expected east of Highway 283 this afternoon into the evening hours. - Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas - Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon - A mainly dry weather pattern will develop Monday evening and persist for several days. && .UPDATE... Issued at 319 PM CDT Mon May 6 2024 Mesoscale Update... Storms that formed along the dry line earlier this afternoon are struggling to rotate and maintain themselves. This may be the result of a backing wind profile at mid levels that causes an unfavorable hodograph. The shear profile improves to the southeast, especially along the Oklahoma state line in Barber county where there is less mid level backing. The storms over south central Kansas between 3 and 6 pm will have stronger 0-1 km SRH up to 150-200 m2/s2, which would be favorable for tornadoes. && .SHORT TERM /THROUGH TUESDAY/... Issued at 208 PM CDT Mon May 6 2024 Strong to severe storms are expected late this afternoon into this evening as a strong storm system moves through the area. A dryline has set up across western Kansas with a cold front overtaking this feature this afternoon. Dewpoints ahead of these features will be above 60F with south southeast winds funneling in increased moisture. Cape values above 2000 J/kg and 0-6 km shear above 30 knots will support any storm that forms to quickly become severe. Hail around 2 inches and winds over 70 mph will be the main concern. A line of storms have already developed across our northern zones and should make it out of the area within the next few hours. Storms farther south will develop by 21Z generally east of Highway 283. Low level Helicity will be the highest across south central Kansas late this afternoon into this evening. This is where the highest chance of a tornado to form. Storms will then trek northeast and into central Kansas by early this evening and move out of the DDC. In addition to the storms, low RH and strong westerly winds will be felt behind the dryline. A Red Flag is in effect to account of this increase in fire danger. Skies become mostly clear as the storms move out of the area and continue into tomorrow. A few mid level clouds are expected tomorrow afternoon into the first part of tomorrow night before becoming mostly clear by sunrise Wednesday. Breezy westerly winds are expected through tomorrow, shifting to more of a northerly direction tomorrow night. Low RHs are also expected tomorrow afternoon west of Highway 283. Currently a Fire Weather Watch is issued west of this area and will probably be upgraded to a Red Flag Warning after this initial warning is expired. As for temperatures, lows tonight will dip into the mid 40s. Above normal temperatures are expected tomorrow due to the downslope winds with highs ranging from the mid 70s across our northern zones with around 80 to low 80s elsewhere. Lows tomorrow night look to range from around 40 degrees across far western Kansas to low 50s across south central Kansas. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 208 PM CDT Mon May 6 2024 A quiet pattern emerges in the long term forecast. Mostly clear skies and dry conditions are expected through the work week with light northerly winds. There may be a weak disturbance that moves through the area this weekend. But as of now, no precipitation is depicted by the NBM. Highs throughout the long term will generally be in the upper 60s to mid 70s through Friday then upper 70s to low 80s this weekend. Lows will generally be in the 40s with a few low 50s possible across south central Kansas by this weekend. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 450 AM CDT Mon May 6 2024 Southeasterly moist upslope surface winds This Morning will maintain a stratus deck firmly in the IFR category as far east as Garden City, and perhaps Liberal. Most guidance does indicate visibility is leaning to remain above the LIFR category, but if visibility were to drop to one half mile or less – still the favored area would be the DDC terminal between 10 and 13z, as the NBM forecasts mean visibility less than one half mile over south central Kansas. The ceilings will give way to a dryline in the mid morning hours, which could become the focus for numerous severe thunderstorms as early as the 15 and 18z timeframe anywhere form GCK to HYS, and spreading east in a broken line through mid afternoon. && .FIRE WEATHER... Issued at 334 AM CDT Mon May 6 2024 Widespread red flag meteorological conditions are expected each of the next 2 days across the western half of the area. The area hasn’t been cleared of dry fuels for the season, however there may be some variability in the greenness withing the highlighted region. The red flag warning was expanded for all areas along the highway 23 corridor This Afternoon, with a areal matching Fire Weather Watch for Tuesday. Areas along the highway 283 corridor and eastward are considered too green to continue warnings for the time being. && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for KSZ043-044-061>063-074>077-084>087. Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ043-044-061>063-074>077-084>087. && UPDATE...Finch SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...99 FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 350 AM CDT Mon May 6 2024 KSZ030-031-043>046-061>066-074>081-084>090-070900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight An outbreak of significant severe weather is forecast Today across much of southwest and central Kansas. The greatest risk will be along and east of the Highway 283 corridor from early afternoon through the early evening hours. All severe weather types can be expected, including the possibility of strong, long- lived tornadoes. A Red Flag Warning is in effect for areas west of Highway 83 for This afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Fire Weather Watch in effect for areas west of highway 23 Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed as early as noon across the northern counties, and by early to mid afternoon over the south central Kansas counties. 99
In the hours before
Local storm report, May 6, 3:34 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
334 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Hail 5 NW Coldwater 37.31N 99.40W
05/06/2024 M1.75 Inch Comanche KS Trained Spotter
&&
GTSpecial weather statement, May 6, 3:34 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
334 PM CDT Mon May 6 2024
KSZ031-062100-
Ellis KS-
334 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELLIS COUNTY
THROUGH 400 PM CDT...
At 334 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Emmeram, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Ellis
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3908 9904 3894 9921 3906 9939 3913 9933
3913 9904
TIME...MOT...LOC 2034Z 219DEG 41KT 3906 9924
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KBJLocal storm report, May 6, 3:37 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
337 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Larned 38.18N 99.10W
05/06/2024 M1.75 Inch Pawnee KS Public
Report from social media with pictures.
&&
RCBSpecial weather statement, May 6, 4:01 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
401 PM CDT Mon May 6 2024
KSZ066-079>081-062130-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
401 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA...
SOUTHWESTERN STAFFORD...NORTHWESTERN PRATT AND SOUTHEASTERN EDWARDS
COUNTIES THROUGH 430 PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haviland, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Haviland and Wellsford around 405 PM CDT.
Byers and Hopewell around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3748 9913 3759 9925 3790 9901 3774 9875
TIME...MOT...LOC 2101Z 217DEG 41KT 3759 9913
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KBJSpecial weather statement, May 6, 4:04 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
404 PM CDT Mon May 6 2024
KSZ080-089-090-062130-
Barber KS-Kiowa KS-Comanche KS-
404 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA...WEST
CENTRAL BARBER AND NORTHEASTERN COMANCHE COUNTIES THROUGH 430 PM
CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coldwater, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Wilmore around 410 PM CDT.
Belvidere around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3715 9924 3724 9936 3751 9913 3735 9890
TIME...MOT...LOC 2104Z 220DEG 38KT 3725 9926
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KBJLocal storm report, May 6, 4:16 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Dodge City KS
416 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM Hail 1 ENE Wellsford 37.62N 99.00W
05/06/2024 M1.00 Inch Pratt KS Trained Spotter
&&
GTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:46 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 13 hr |
| May 6, 12:54 PM CDT | Special Weather Statement | DDC | Lane | 36 min |
| May 6, 12:57 PM CDT | Special Weather Statement | DDC | Trego | 33 min |
| May 6, 1:19 PM CDT | Special Weather Statement | DDC | Trego | 41 min |
| May 6, 1:55 PM CDT | Special Weather Statement | DDC | Trego | 35 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 48 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 30 min |
| May 6, 2:07 PM CDT | Special Weather Statement | DDC | Kiowa | 38 min |
| May 6, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| May 6, 2:41 PM CDT | Special Weather Statement | DDC | Pawnee | 34 min |
| May 6, 2:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 6, 2:52 PM CDT | Special Weather Statement | DDC | Pawnee | 23 min |
| May 6, 3:05 PM CDT | Special Weather Statement | DDC | Ellis | 25 min |
| May 6, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 40 min |
| May 6, 3:16 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| May 6, 3:18 PM CDT | Special Weather Statement | DDC | Comanche | 27 min |
| May 6, 3:19 PM CDT | Special Weather Statement | DDC | Edwards | 26 min |
| May 6, 3:28 PM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 29 hr |
| May 6, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 44 min |
| May 6, 3:32 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa, Pratt | 28 min |
| May 6, 3:34 PM CDT | Special Weather Statement | DDC | Ellis | 26 min |
| May 6, 3:45 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 27 min |
| May 6, 4:01 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| May 6, 4:04 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| May 6, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 44 min |
| May 6, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 44 min |
| May 6, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 28 min |
| May 6, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.